Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Aurorix

Posted by katekite on August 8, 2002, at 8:47:26

In reply to Re: Aurorix Mischief, posted by turalizz on August 8, 2002, at 1:24:41

I had increased libido and no physical side effects from Aurorix. I did end up stopping it after less than a week due to a feeling of unmotivation. So maybe I would say "apathy" as a side effect. It didn't affect sleep for me.

Haven't tried the other.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katekite thread:115624
URL: http://www.dr-bob.org/babble/20020807/msgs/115654.html